Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jim_Accutane_User

Member
  • Posts

    21
  • Joined

  • Last visited

Everything posted by Jim_Accutane_User

  1. How long are you going on your second course for? has it started to work quickly?
  2. So I went on accutane 60 or 80 mg a day I forget... I believe it was 80 and my acne went away for the last month and for maybe 4-6 months afterwards... it has since slowly returned and while better than before (on minocyclin and benzaclin) I still have some acne problems as well as my skin getting dry from the benzaclin... I also find that i have trouble with acne in other places like my chest or back... I was wondering how many people have gone on a second course and my doctor told me it "star
  3. Hey guys I went kayaking and sunblocked everything but my lower legs (really tan) and feet (I'm a moron.) and they both got BURNED. I was wondering what to do except apply aloe. It is BAD, it hurts to walk (without shoes...) I have work monday and am not really looking forward to it. I was wondering what else I should do ...
  4. I havent had any problems with memory... And my lucid dreams are gone! (As in I had dreams that I couldn't distinguish the dream and real life)... although they are sort of fun at times... but no memory loss... my memory is my life...
  5. I have my second monthly visit to doctor tomorrow (just about 2 months) and I am just about clear... funny thing - me and my doctor belong to the same golf course in town and he saw me there on friday... things are looking great chase! haha
  6. Nope, you shouldn't do it. The horror stories of people that have gotten procedures done (due to them being an emergency) are not worth it... If you tell your dentist you are on it I doubt they would allow you to get them removed unless of an emergency
  7. "I don't know, and no one can know except a doctor." <-- Couldn't have said it any better
  8. I too got pimples on a new place for the first time.. my nose for me... they were all blackheads... they've gone away (started 09-Apr-07) No matter what... your acne could be gone in a week or 2 months... but it'll be all worth it... my acne isn't all that much better (except the blackheads) and I've been on the medicine for a fair amount of time and I already think it is worth it
  9. not the worse I've ever had... just definitely "one of those weeks" type of flare-ups.
  10. yep, fyi - aquaphor is what they give to people who have received localized radiation (sort of like chemotherapy but to a specific spot) after having cancer... apparently their skin gets really dry too.
  11. I am not an expert, but this could be a serious problem, as one reason the US has iPledge is because some users of the drug had these horrible headaches which was actually pressure building up upon their brain... and because their self-esteem was so low they didn't mention it because they wanted to get rid of acne at any cost. I am not trying to scare you or make up stories... if it doesnt pass in 1 or 2 days... call your derm
  12. I had the same problem a little less than one month in (started 9-Apr-07)... I bought Aquaphor... the second I applied it (no hyperbole) my lips felt twice as good. It no longer hurt to open my mouth. I applied tons of it for a week or so... once my lips became a little bit more normal (although stlil dry if nothing is on) I switched to Vaseline lip therapy because the aquaphor was too shiny for everyday use (I still use it at night).. I also plan on buying and trying the stick version of carmex
  13. I was wondering what people do when they kiss a loved one/random girl in a bar/old friend you'd just seen etc... I mean... my lips are so dry I end up puting a lot of chapstick on (Vaseline lip therapy)... but if a kiss is warranted I try to secretly take most of it off if not all... only to find my lips burning 30 min. later... I was wondering what everyone else out there does, Thanks!
  14. If you are a guy... it shouldn't be bad at all... You'll have started your path to a clearer face sooner than you'd think!
  15. hey just thanking you for keeping up in the log. I started on the 9th... 2 days after you... the problem I have is not so much the IB which has been somewhat just normal acne but before I went on accutane I got a few really deep guys on my cheek... they have been here for like 3 months... not sure what to do my doctor didn't want to do corisone because he said they wouldn't scar (I hope so) but it is still the only "bad" part of my face... any suggestions?
  16. hey guys I am currently on day 12 of my treatment, on day 11 I uped my dose to 40/80 (alternate daily) from just 40. And my contacts seem to be getting really dry.. especially because I nap a lot because of my hectic schedule... what are the best type of eye drops for this? PS: I have accuvue ONE contacts, they are DAILY disposables
×